RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1994, Volume 337, Number 5  


MATHEMATICS
Once more on the bang-bang control theorem for smooth control systems of constant rank
S. A. Vakhrameev
567
Convergence and stability of difference schemes for nonlinear Schrödinger equations, the Kuramoto–Tsuzuki equation, and systems of reaction-diffusion type
F. F. Ivanauskas
570
On the uniqueness of solutions of the Cauchy problem for second-order quasilinear parabolic equations
V. V. Kurta
574
Solvability of the problem of equivalent transformations in special automaton models of recursive programs
R. I. Podlovchenko
577
Sobolev-type linear equations and strongly continuous semigroups of resolving operators with kernels
G. A. Sviridyuk
581
Solvability of classical regular one-dimensional variational problems as a corollary of the solvability of the Euler equation
M. A. Sychev
585
On the Fatou property of a solution of the Cauchy problem for the Schrödinger equation
M. A. Chahkiev
589

CONTROL THEORY
Adaptive stabilization of minimal-phase plants with vector input and without measurement of the output derivatives
A. L. Fradkov
592

PHYSICS
The surface capacity model for grains of polymer semiconductors
N. V. Afanas'ev, L. V. Mukhaeva, M. G. Voronkov, T. G. Ermakova
595
General solution of problem of self-switching of unidirectional distributedly coupled waves different polarizations
A. A. Mayer, K. Yu. Sitarskiĭ
597
Complex dynamics of a radiotechnical model-analogue of the vacuum microtriode oscillator
V. I. Ponomarenko, D. I. Trubetskov
602

MECHANICS
Effect of absolute dimensions under the pipeline catastrophic destruction
A. E. Kolobanova, V. N. Mineev, V. N. Polyakov
605
Eigenoperators and eigenvectors for a system of differential equations in the linear theory of elasticity of anisotropic materials
N. I. Ostrosablin
608
A new two-parameter family of phase portraits in the problem of the motion of a body in a medium
M. V. Shamolin
611

GEOPHYSICS
On one model of spreading pollution materials on depth of water from
V. A. Babeshko, M. V. Zaretskaya, E. V. Kosobutskaya
660
Some peculiarities of the Earth crust structure in California by the data on topography and the Bouguer anomalies and their relation to seismicity
V. A. Zheltigovskii, O. M. Podvigina, A. M. Sadovskii
662
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020